Dynamics of a Diffusive Multigroup SVIR Model with Nonlinear Incidence
Jinhu Xu and
Yan Geng
Complexity, 2020, vol. 2020, 1-15
Abstract:
In this paper, a multigroup SVIR epidemic model with reaction-diffusion and nonlinear incidence is investigated. We first establish the well-posedness of the model. Then, the basic reproduction number is established and shown as a threshold: the disease-free steady state is globally asymptotically stable if , while the disease will be persistent when . Moreover, applying the classical method of Lyapunov and a recently developed graph-theoretic approach, we established the global stability of the endemic equilibria for a special case.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/8503/2020/8847023.pdf (application/pdf)
http://downloads.hindawi.com/journals/8503/2020/8847023.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:8847023
DOI: 10.1155/2020/8847023
Access Statistics for this article
More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().